# SDR F3LA200100090

- Difficulty date: June 12, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 57,763 hours, 27,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 3040
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE REPORTED FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSY. AND CHECKED OKAY.
